# SDR AALA202302234979

- Difficulty date: February 15, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 25,542 hours, 12,084 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665515
- Part serial: M22111
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 4,603 hours, 1,981 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR SLIDE RAFT HITTING FUSELAGE WITH DOOR OPEN. MAINTENANCE REPLACED SLIDE RAFT PER TASK CARD 26L00025011.
